| Model Number |
02.12.E0212CRR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 25 days after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12-april-2022.Lot 2112606: (b)(4) items manufactured and released on 13-dec-2021.Expiration date: 2026-nov-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.